# SDR 97UAL900420

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345UA
- Make and model: Boeing 737322
- Aircraft serial: 24249
- Engine: Ge CFM56*
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Rt Wing/Body
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EXPERIENCED RT WING BODY OVERHEAT WARNING.  OVERHEAT LIGHT ON INTERMITTENT DURING CLIMB.  *S/D*  THE CAUSE WAS ATTRIBUTED TO THE POSITIONING OF THE FIRE DETECTION LOOP ELEMENTS 35564-4-310 (RT LEADING EDGE OVERHEAT) AND 35560-4-310 (RT ENGINE STRUT CAVITY OVERHEAT) WITH RESPECT TO BLEED DUCTS AND ENGINE, RESPECTIVELY.  REPLACED LOOPS AS A PRECAUTION.  PERFORMED SYSTEM TEST SUCCESSFULLY.
